Azor User Reviews

Azor - User Reviews

Azor User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Azor sorted by most helpful. Patient Discussions FAQs


Comment from: DogGirl, 25-34 on Treatment for less than 1 month (Patient) Published: February 13

Blinding headaches, super-rapid hard-pounding heartbeats. Insomnia. When I could sleep, vivid nightmares. Twinging pains in my neck/head. Odd pulling sensation in my brain. I'd lie in bed afraid the next beat would be the last. This had the exact opposite effect that it should have. My BP never went below 170/100 and would actually go UP when I took the meds.

Related Reading: Insomnia | sleep | nightmares

Comment from: Dave, 45-54 Female on Treatment for 1-6 months (Patient) Published: August 12

Lisinopril not effective for htx after 12 yrs... After 2 mos using Azor 10/40, Bp went from approx. 150/95/75p to 105/65/85p. Swelling in ankles, added HCTZ. (Lovastatin for cholesterol also.) Still intermittent swelling and lower leg itchiness. Pulse rate in mid 80's. Light-headedness in getting up from being seated.

Related Reading: Azor | cholesterol

Comment from: arhans, 25-34 on Treatment for less than 1 month (Patient) Published: April 06

From day 1 that I took this medication I was extremely ill. I felt like I had the flu. As soon as I came of the medication I started feeling back to normal. I experienced terrible side effects with this medication. Make sure your Dr educates you fully on what the side effects can be.

Related Reading: flu

Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: February 18

I keep getting sinus headaches

Comment from: masty, 75 or over Female on Treatment for 6 months - 1 year (Patient) Published: November 22

My blood pressure was in the range of 140 to 150 over 85 to 90 using my old medication. Since taking Azor my blood pressure has come down to 120 to 130 over 70 to 80, however if I continue taking my pill every day, my pressure drops drastically, as low as 80 over 60. This drop has me really concerned and if I don't take a pill for three or four days, my pressure will remain around 125 over 75. I don't understand why my pressure fluctuates so much using Azor 50.

Comment from: lis, 55-64 on Treatment for 1-6 months (Patient) Published: November 19

Was taking 2 pills a day for HBP before beginning azor. The azor brought my blood pressure down to readings like 107/70. The first couple of weeks on it were pretty good some dizziness, heart racing, etc. but nothing I couldn't live with to achieve those numbers. However, beginning between the second and third week of treatment, I began to notice that within an hour or two of taking my azor I would start with nausea and then developed uncontrollable diarrhea in the days to come. Dr. insisted couldn't be azor and even treated me for something else. My belief is to look to what's different in your life to discover the cause. After a couple of weeks on the doctors prescribed treatment, I went back to my old HBP meds for a few days and symptoms started abating. Kept on them until everything back to normal. Yesterday for the first time tried azor again since it gave me such perfect numbers, within a few hours the nausea, vomiting and watery diahhrea began again. Am seeing my doctor today to get refills for my old meds. Don't get me wrong, for some I'm sure this is a wonderful drug as it does lower bp beautifully. Unfortunately, there's just something my digestive system can't handle.

Related Reading: dizziness | diarrhea

Comment from: 45-54 on Treatment for 1-6 months (Patient) Published: September 10

I've been treated for HTN with several BP meds before finding the "right" one. This med hasn't caused any of the SE that I experienced with the other ones.

Comment from: memphis, 45-54 on Treatment for less than 1 month (Patient) Published: September 01

bp dropped to 120/80 but wouldn't stay consistant. Side effects were mild but tolerable up until the 3rd week. Side effects included low leg cramps, pain in upper chest area that radiated down my left arm, short sharp jolting pain in my left temple, light headness, dizziness, little nausea, itchy throat, and a head ache that may have been caused by the sinus infection that I had while taking Azor. You may have cold chills that last for about 30-45 minutes also. I would not recommend this medication it has too many side effects that interupt everyday activities.

Related Reading: sinus infection


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations